# SDR FDEA202502050176

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,862 hours, 20,143 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 72270310
- Condition: Faulted
- Location: Fuel Level
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE TO KSHV IN CLIMB AT APPROX FL 240 THE ECAM  SHOWED R FUEL LO LEVEL.   WE DID ALSO GET THE RED  LIGHT ON THE OVERHEAD. RETURNED TO MEM AND THE  INDICATION WENT AWAY AT 5000 FEET.  THE INDICATION  DID NOT RETURN.  EMERGENCY DECLARED.   AMM 28-42-00-05-02  PERFORMED OPERATIONAL BITE TEST OF FUEL QUANTITY  INDICATION SYSTEM. TEST PASSED. NO FAULTS FOUND.  REMOVED, REPLACED AND OPS CHECKED R/H OUTER LOW LEVEL SENSOR (606QJ) IAW AMM 28-46-21-04, OPS CHECKS GOOD.   AMM 28-46-00-05-02, PERFORMED FUEL LVL WARN OPS TEST OK.
